# SDR WWMA9600044

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247AE
- Make and model: Saab 340B
- Aircraft serial: 340B247
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Controls
- Condition: Lack Of Lube
- Location: Left/Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, THAT THE ROLL CONTROL WAS ABNORMAL, AT LOWER AIRSPEEDS.  ROLL TRIM CORRECTIONS VARYING LEFT TO RIGHT, BUT GENERAL TENDENCY IS A LEFT ROLL AS INDICATED AIRSPEED INCREASES.  AILERONS FELL HEAVIER THAN NORMAL. QUICK SNAP INPUTS OF AILERON REQUIRED TO MAINTAIN WINGS LEVEL AT LANDING AIRSPEEDS AND CONFIGURATION.  PILOT SUSPECTS CONTROL BALANCE OR RIGGING PROBLEMS.  MAINTENANCE PERFORMED CHECK OF AILERON CONTROL AND INSPECTION OF AILERON CONTROL IAW SAAB 340B AMM 27-10-00, AILERON SYSTEM FELT GOOD ON THE GROUND.  GREASED LEFT AND RIGHT AILERON HINGE POINTS AND FOUND NO EVIDENCE OF BINDING.  ROLL PITCH SYSTEM CHECKED GOOD IAW SAAB AMM.
